Alert archive / Georgia / Red Flag Warnings in 2007

Red Flag Warning 56, NWS Jacksonville, FL

April 21, 20074 counties in Georgia; Gilchrist County, Suwannee County, Florida

NWS Jacksonville, FL issued this red flag warning at Apr 21, 2007, 7:12 PM EDT for 4 counties in Georgia; Gilchrist County, Suwannee County, Florida. It took effect at Apr 22, 2007, 10:47 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 21, 2007, 7:12 PM EDT (23:12 UTC)
In effect from
Apr 22, 2007, 10:47 AM EDT
Expired
Apr 22, 2007, 6:00 PM EDT
In force
7 hr
Issued by
NWS Jacksonville, FL

Counties Gilchrist County, FL, Suwannee County, FL, Appling County, GA, Bacon County, GA, Coffee County, GA, Jeff Davis County, GA

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 11.2 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2007-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2007-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
974 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KJAX 212312
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
712 PM EDT SAT APR 21 2007

FLZ020>022-035-221115-
/O.EXP.KJAX.FW.W.0055.000000T0000Z-070421T2300Z/
/O.UPG.KJAX.FW.A.0056.070422T1700Z-070422T2100Z/
/O.NEW.KJAX.FW.W.0056.070422T1700Z-070422T2100Z/
/O.CON.KJAX.FW.A.0057.070423T1600Z-070423T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST-
712 PM EDT SAT APR 21 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 5 PM EDT SUNDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON...
...RED FLAG WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 5 PM EDT SUNDAY.
THE RED FLAG WARNING IS NO LONGER IN EFFECT. THE FIRE WEATHER
WATCH IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN
EFFECT MONDAY AFTERNOON. 

RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR 3 TO 5 HOURS
TOMORROW AFTERNOON AND BOTTOM OUT IN THE 25 TO 30 PERCENT RANGE. EAST
WINDS AROUND 10 TO 15 MPH ARE EXPECTED TOMORROW AFTERNOON. SMOKE
FROM WILDFIRES NORTHEAST OF THE AREA MAY REDUCE VISIBILITIES
MAINLY NORTH OF INTERSTATE 10.

FOR MONDAY AFTERNOON...RELATIVE HUMIDITIES WILL FALL BELOW 35
PERCENT FOR 4 TO 6 HOURS AND BOTTOM OUT AROUND 25 TO 30 PERCENT.
EASTERLY WINDS AROUND 5 TO 10 MPH CAN BE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE WARNING AND WATCHES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF LOW RELATIVE
HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH
POTENTIAL.

$$

FLZ023-030-031-036-221115-
/O.EXP.KJAX.FW.W.0055.000000T0000Z-070421T2300Z/
/O.CON.KJAX.FW.A.0056.070422T1700Z-070422T2100Z/
/O.CON.KJAX.FW.A.0057.070423T1600Z-070423T2200Z/
BAKER-UNION-BRADFORD-ALACHUA-
712 PM EDT SAT APR 21 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON...
...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH
REMAINS IN EFFECT SUNDAY AFTERNOON. A FIRE WEATHER WATCH REMAINS
IN EFFECT MONDAY AFTERNOON. 

RELATIVE HUMIDITIES WILL DROP TO NEAR 35 PERCENT FOR 3 TO 5 HOURS
TOMORROW AFTERNOON. EAST WINDS AROUND 10 TO 15 MPH ARE EXPECTED
TOMORROW AFTERNOON. SMOKE FROM WILDFIRES NORTHEAST OF THE AREA MAY
REDUCE VISIBILITIES MAINLY NORTH OF INTERSTATE 10.

FOR MONDAY AFTERNOON...RELATIVE HUMIDITIES WILL FALL NEAR 35 PERCENT
FOR 4 TO 6 HOURS AND BOTTOM OUT AROUND 25 TO 30 PERCENT. EASTERLY
WINDS AROUND 5 TO 10 MPH CAN BE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE WARNING AND WATCHES.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF LOW RELATIVE
HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH
POTENTIAL.

$$

FLZ040-221115-
/O.CON.KJAX.FW.A.0056.070422T1700Z-070422T2100Z/
/O.CON.KJAX.FW.A.0057.070423T1600Z-070423T2200Z/
MARION-
712 PM EDT SAT APR 21 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON. A FIRE
WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. 

RELATIVE HUMIDITIES WILL FALL NEAR 35 PERCENT FOR 3 TO 5 HOURS
TOMORROW AFTERNOON. EAST WINDS AROUND 10 TO 15 MPH ARE EXPECTED.

FOR MONDAY AFTERNOON...RELATIVE HUMIDITIES WILL FALL NEAR 35 PERCENT
FOR 4 TO 6 HOURS AND BOTTOM OUT AROUND 25 TO 30 PERCENT. EASTERLY
WINDS AROUND 5 TO 10 MPH CAN BE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE WARNING AND WATCHES.

FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT
WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

HURLBUT
4 follow-up statements
000 
WWUS82 KJAX 220824
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
424 AM EDT SUN APR 22 2007

FLZ023-030-031-036-040-222200-
/O.CAN.KJAX.FW.A.0056.070422T1700Z-070422T2100Z/
/O.CON.KJAX.FW.A.0057.070423T1600Z-070423T2200Z/
BAKER-UNION-BRADFORD-ALACHUA-MARION-
424 AM EDT SUN APR 22 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON...
...FIRE WEATHER WATCH IS CANCELLED FOR TODAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
FIRE WEATHER WATCH FOR TODAY. A FIRE WEATHER WATCH REMAINS IN EFFECT
MONDAY AFTERNOON.

RELATIVE HUMIDITIES WILL DROP TO NEAR 35 PERCENT THIS AFTERNOON...BUT
DURATIONS ARE FORECAST TO BE LESS THAN 2 HOURS IN MOST AREAS.

FOR MONDAY AFTERNOON...RELATIVE HUMIDITIES WILL FALL NEAR
35 PERCENT FOR 4 TO 6 HOURS AND BOTTOM OUT AROUND 25 TO
30 PERCENT. 

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS OF THE WATCH.

$$

FLZ020>022-035-222200-
/O.EXT.KJAX.FW.W.0056.070422T1700Z-070422T2200Z/
/O.CON.KJAX.FW.A.0057.070423T1600Z-070423T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST-
424 AM EDT SUN APR 22 2007

...RED FLAG WARNING NOW IN EFFECT FROM 1 PM TO 6 PM EDT THIS
AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON...

RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR 3 TO 5 HOURS
THIS AFTERNOON AND BOTTOM OUT IN THE 25 TO 30 PERCENT RANGE. SMOKE
FROM WILDFIRES NORTHEAST OF THE AREA MAY REDUCE VISIBILITIES
MAINLY NORTH OF INTERSTATE 10.

FOR MONDAY AFTERNOON...RELATIVE HUMIDITIES WILL FALL BELOW
35 PERCENT FOR 4 TO 6 HOURS AND BOTTOM OUT AROUND 25 TO
30 PERCENT. 

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE WATCH AND WARNING.

$$

CARROLL
000 
WWUS82 KJAX 221447
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1047 AM EDT SUN APR 22 2007

GAZ132>135-222200-
/O.EXA.KJAX.FW.W.0056.070422T1700Z-070422T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-
1047 AM EDT SUN APR 22 2007

...RED FLAG WARNING IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. 

RELATIVE HUMIDITIES WILL TO 25 PERCENT OR BELOW FOR AROUND 4 HOURS
THIS AFTERNOON AND COULD BOTTOM OUT AROUND 20 PERCENT.

A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES
WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

FLZ020>022-035-230300-
/O.CON.KJAX.FW.W.0056.070422T1700Z-070422T2200Z/
/O.CON.KJAX.FW.A.0057.070423T1600Z-070423T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST-
1047 AM EDT SUN APR 22 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY
AFTERNOON. 

FOR MONDAY AFTERNOON...RELATIVE HUMIDITIES WILL FALL BELOW
35 PERCENT FOR 4 TO 6 HOURS AND BOTTOM OUT AROUND 25 TO 30
PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE WATCH AND WARNING.

$$

FLZ023-030-031-036-040-230300-
/O.CON.KJAX.FW.A.0057.070423T1600Z-070423T2200Z/
BAKER-UNION-BRADFORD-ALACHUA-MARION-
1047 AM EDT SUN APR 22 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. 

RELATIVE HUMIDITIES WILL DROP TO NEAR 35 PERCENT THIS AFTERNOON...
BUT DURATIONS ARE FORECAST TO BE LESS THAN 3 HOURS IN MOST AREAS.

FOR MONDAY AFTERNOON...RELATIVE HUMIDITIES WILL FALL NEAR
35 PERCENT FOR 4 TO 6 HOURS AND BOTTOM OUT AROUND 25 TO
30 PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS OF THE
WATCH.

$$

CARROLL/SHASHY
000 
WWUS82 KJAX 221802
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
202 PM EDT SUN APR 22 2007

FLZ020>022-035-231100-
/O.NEW.KJAX.FW.A.0058.070424T1700Z-070424T2200Z/
/O.CON.KJAX.FW.W.0056.000000T0000Z-070422T2200Z/
/O.CON.KJAX.FW.A.0057.070423T1600Z-070423T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST-
202 PM EDT SUN APR 22 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON FOR LOW RHS...
...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON FOR LOW RHS...
...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON FOR LOW RHS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT TUESDAY AFTERNOON. A RED FLAG
WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. A FIRE
WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. 

RELATIVE HUMIDITIES WILL FALL BELOW 35% FOR AROUND 4 TO 5 HOURS THIS
AFTERNOON.

MONDAY AND TUESDAY AFTERNOONS...RELATIVE HUMIDITIES WILL FALL
BELOW 35 PERCENT FOR 4 TO 6 HOURS AND BOTTOM OUT AROUND 25 TO 30
PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE WATCHES AND WARNING.

$$

GAZ132>135-222200-
/O.CON.KJAX.FW.W.0056.000000T0000Z-070422T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-
202 PM EDT SUN APR 22 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON FOR LOW RHS...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON. 

RELATIVE HUMIDITIES WILL TO 25 PERCENT OR BELOW FOR AROUND
4 HOURS THIS AFTERNOON AND COULD BOTTOM OUT AROUND 20 PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

FLZ023-030-031-036-040-231100-
/O.NEW.KJAX.FW.A.0058.070424T1700Z-070424T2200Z/
/O.CON.KJAX.FW.A.0057.070423T1600Z-070423T2200Z/
BAKER-UNION-BRADFORD-ALACHUA-MARION-
202 PM EDT SUN APR 22 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON FOR LOW RHS...
...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON FOR LOW RHS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT TUESDAY AFTERNOON. A FIRE
WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. 

MONDAY AND TUESDAY AFTERNOONS...RELATIVE HUMIDITIES WILL FALL NEAR
35 PERCENT FOR 4 TO 6 HOURS AND BOTTOM OUT AROUND 25 TO 30 PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS OF THESE WATCHES.

$$

FLZ024-025-032-037-231100-
/O.NEW.KJAX.FW.A.0058.070424T1700Z-070424T2200Z/
NASSAU-DUVAL-CLAY-PUTNAM-
202 PM EDT SUN APR 22 2007

...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON FOR LOW RHS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT TUESDAY AFTERNOON. 

TUESDAY AFTERNOON...RELATIVE HUMIDITIES WILL FALL NEAR 35 PERCENT
FOR 4 TO 5 HOURS AND BOTTOM OUT AROUND 25 TO 30 PERCENT ACROSS
INLAND AREAS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS OF THIS
WATCH.

$$

ENYEDI
000 
WWUS82 KJAX 222214
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
614 PM EDT SUN APR 22 2007

FLZ020>022-035-231015-
/O.EXP.KJAX.FW.W.0056.000000T0000Z-070422T2200Z/
/O.EXT.KJAX.FW.A.0057.070423T1600Z-070424T0000Z/
/O.CON.KJAX.FW.A.0058.070424T1700Z-070424T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST-
614 PM EDT SUN APR 22 2007

...FIRE WEATHER WATCH NOW IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON...
...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. THE FIRE WEATHER
WATCH IS NOW IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY
EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY
AFTERNOON. 

RELATIVE HUMIDITIES WILL REMAIN NEAR 35% UNTIL SUNSET WHEN VALUES WILL
INCREASE INTO THE EVENING.

MONDAY AND TUESDAY AFTERNOONS...RELATIVE HUMIDITIES WILL FALL
BELOW 35 PERCENT FOR 4 TO 6 HOURS AND BOTTOM OUT AROUND 25 TO
30 PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE WATCHES AND WARNING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

$$

GAZ132>135-222315-
/O.EXP.KJAX.FW.W.0056.000000T0000Z-070422T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-
614 PM EDT SUN APR 22 2007

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

RELATIVE HUMIDITIES WILL REMAIN NEAR 25% UNTIL SUNSET WHEN VALUES
WILL INCREASE INTO THE EVENING.

$$

FLZ023-030-031-036-040-231015-
/O.EXT.KJAX.FW.A.0057.070423T1600Z-070424T0000Z/
/O.CON.KJAX.FW.A.0058.070424T1700Z-070424T2200Z/
BAKER-UNION-BRADFORD-ALACHUA-MARION-
614 PM EDT SUN APR 22 2007

...FIRE WEATHER WATCH NOW IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON...

THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT
TUESDAY AFTERNOON. 

MONDAY AND TUESDAY AFTERNOONS...RELATIVE HUMIDITIES WILL FALL
NEAR 35 PERCENT FOR 4 TO 6 HOURS AND BOTTOM OUT AROUND 25 TO
30 PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS OF THESE
WATCHES.

$$

FLZ024-025-032-037-231015-
/O.CON.KJAX.FW.A.0058.070424T1700Z-070424T2200Z/
NASSAU-DUVAL-CLAY-PUTNAM-
614 PM EDT SUN APR 22 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON. 

TUESDAY AFTERNOON...RELATIVE HUMIDITIES WILL FALL NEAR 35 PERCENT
FOR 4 TO 5 HOURS AND BOTTOM OUT AROUND 25 TO 30 PERCENT ACROSS
INLAND AREAS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS OF THIS
WATCH.

$$


HURLBUT

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Apr 21, 2:37 PM EDT, 4 hours 35 minutes earlier.

Area forecast discussion, Apr 21, 2:37 PM EDT, 4 hours 35 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
237 PM EDT SAT APR 21 2007

.CURRENTLY...HIGH PRES N OF THE AREA WITH STIFF NE FLOW ALONG
COASTAL COUNTIES WHERE WINDS ARE SUSTAINED AT 15 TO 20 MPH WITH
GUSTS OF AT LEAST 25 MPH NEAR THE COAST. DECENT CU FIELD NOTED IN
VIS IMAGERY MOSTLY OVER FL ZONES AS ANTICIPATED. PLUME OF SMOKE
FROM THE WARE COUNTY FIRE CONTINUES ADVECTING WSW TO W.

.SHORT TERM...(TONIGHT-TUE). NAM AND GFS GUIDANCE SHOW THE HIGH
PRES RIDGE WILL SHIFT E AND S DURING THE SHORT TERM PERIOD AND
ENDING UP ORIENTED FROM THE ERN GOMEX INTO THE WERN ATLC ALONG
ABOUT 30N. AS WINDS RELAX AND RIDGE BUILDS OVERHEAD EXPECT TEMPS
TO GRADUALLY BECOME WARMER EACH DAY WITH MAXES MOVING INTO THE MID 80S
INLAND AREAS BY MONDAY. PATCHY FOG WILL BE POSSIBLE FOR MONDAY
MORNING BUT WILL HOLD OFF FOR NOW GIVEN THE DRY AIRMASS AS PWATS
WILL BE MAINLY AOB 0.50 INCHES. ON TUESDAY...A SHORTWAVE MOVES
ACROSS THE MID ATLC STATES WITH LOW LEVEL FLOW VEERING TO S-SW.
INCREASED MOISTURE IS ANTICIPATED OVER PORTIONS OF S GA BUT NO POPS ARE
EXPECTED. WILL CONTINUE WITH AREAS OF SMOKE IN THE GRIDS AND ZONE
FORECAST NEAR THE WARE COUNTY FIRE AND POINTS TO THE W AS LOW
LEVEL FLOW BECOMES ESE ON SUNDAY.

.LONG TERM...(WED-SAT). HIGH PRES SFC AND ALOFT WILL CONTINUE TO
DOMINATE THE AREA ON WED AS A COLD FRONT PUSHES SLOWLY EWD OVER
THE MS VALLEY AREA. THE UPPER LEVEL RIDGE WEAKENS ON THU AS MID-
UPPER TROUGH SHIFTS EWD WHILE GRADUALLY DE-AMPLIFYING. PER
RECENT GFS RUNS AND ECMWF APPEARS TO ENOUGH MOISTURE AND WEAKENED
RIDGE ALOFT TO GENERATE LOW END POPS (20-30%) MAINLY ON FRIDAY
AND SATURDAY AS THE FRONT NEARS THE AREA. TEMPS SHOULD BE ROUGHLY 2-4
DEGS ABOVE NORMAL. BASED ON COOP GUIDANCE ISOLATED MAXES IN UPPER 80S
TEMPS ARE POSSIBLE.

&&

.AVIATION...PREVAILING VFR CONDITIONS EXPECTED THROUGH THE PERIOD.
BREEZY ENE FLOW WILL SUBSIDE THIS EVENING...THEN MARGINAL BREEZY
CONDITIONS EXPECTED ALONG THE COAST SUN WITH GUSTS UP TO 16-18 KTS
BY MIDDAY.

&&

.MARINE...COMBINED SEAS HAVE BEEN RUNNING SOME 1.5-2 FT BELOW WW3
GUIDANCE OFFSHORE OF FL...THEREFORE WILL DROP ALL SCA AND JUST
FOLLOW UP WITH A SCEC FOR OUR OFFSHORE LEGS THROUGH EARLY SUN.
BENIGN MARINE CONDITIONS EXPECTED BY SUN AFTN AS RIDGE BUILDS OVER
THE WATERS. ELY FLOW THROUGH WED.

&&

.FIRE WEATHER...CURRENTLY MARGINAL RFW CONDITIONS ACROSS OUR N GA
ZONES AND INTERIOR SUWANNEE RIVER ZONES IN FL. EXPECT MARGINAL
DURATIONS OF CRITICALLY LOW RHS SUN AND MON AFTNS FOR OUR INTERIOR
FL ZONES...THEREFORE HAVE ISSUED WATCHES. ELY FLOW WILL GRADUALLY
DECREASE OVER THE AREA THROUGH EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  45  81  50  83 /   0   0   0   0
SSI  58  75  60  77 /   0   0   0   0
JAX  50  78  52  81 /   0   0   0   0
SGJ  58  74  59  78 /   0   0   0   0
GNV  52  81  52  84 /   0   0   0   0
OCF  53  81  52  83 /   0   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 7 PM EDT THIS EVENING FOR ALACHUA-BAKER-
     BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-SUWANNEE-UNION.

     FIRE WEATHER WATCH SUNDAY AFTERNOON FOR ALACHUA-BAKER-BRADFORD-
     COLUMBIA-GILCHRIST-HAMILTON-MARION-SUWANNEE-UNION.

     FIRE WEATHER WATCH MONDAY AFTERNOON FOR ALACHUA-BAKER-BRADFORD-
     COLUMBIA-GILCHRIST-HAMILTON-MARION-SUWANNEE-UNION.

GA...NONE.
AM...NONE.

&&

SHASHY/ENYEDI/KERNS
Hazardous weather outlook, Apr 21, 2:32 PM EDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
232 PM EDT SAT APR 21 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-220932-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
232 PM EDT SAT APR 21 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...WILD FIRES CONTINUE IN SOUTHEAST GEORGIA...
...HIGH RIP CURRENT RISK FOR NORTHEAST FLORIDA BEACHES AND A
MODERATE RISK FOR SOUTHEAST GEORGIA BEACHES...

.SMOKE IMPACT...A LARGE WILD FIRE CONTINUES IN CENTRAL WARE COUNTY
WITH ANOTHER WILD FIRE NEAR FARGO IN SOUTHERN CLINCH COUNTY.
NORTHEAST WINDS WILL PUSH THE SMOKE TO THE WEST OF THE FIRES.
VISIBILITIES MAY BE REDUCED TO 1 MILE OR LESS AT TIMES. PERSONS WHO
HAVE RESPIRATORY AILMENTS THAT CAN BE TRIGGERED BY SMOKE SHOULD
CONSIDER STAYING INDOORS TODAY.

.FIRE WEATHER IMPACT...A HIGH FIRE DANGER EXISTS OVER INTERIOR
NORTHEAST FLORIDA THIS AFTERNOON DUE TO LOW RELATIVE HUMIDITIES.

.RIP CURRENT IMPACT...A MODERATE ONSHORE FLOW AND ROUGH SURF WILL
RESULT IN A HIGH RISK OF RIP CURRENTS FOR NORTHEAST FLORIDA BEACHES
AND A MODERATE RISK FOR SOUTHEAST GEORGIA BEACHES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

.SMOKE IMPACT...WILD FIRES MAY PERSIST FOR SEVERAL DAYS...PRODUCING
SMOKY SKIES AND RESTRICTED VISIBILITIES.

.FIRE WEATHER IMPACT...LOW RELATIVE HUMIDITIES WILL CONTINUE THE
HIGH FIRE DANGER SUNDAY THROUGH TUESDAY OVER INLAND AREAS WEST OF
THE I-95 CORRIDOR.

.RIP CURRENT IMPACT...THE RIP CURRENT RISK WILL REMAIN ELEVATED
SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT NECESSARY. HOWEVER...SPOTTERS IMPACTED
BY THE SMOKE ARE URGED TO REPORT WEATHER CONDITIONS.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

MZ/ARS

In the hours before

Special weather statement, Apr 21, 3:02 PM EDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
302 PM EDT SAT APR 21 2007

GAZ149-150-162-163-212200-
ATKINSON-CLINCH-ECHOLS-WARE-
302 PM EDT SAT APR 21 2007

...SMOKE FROM THE WARE COUNTY FIRE CONTINUES TO AFFECT PORTIONS OF
SOUTHEAST GEORGIA...

AREAS OF SMOKE ARE EXPECTED BETWEEN THE WARE COUNTY WILDFIRE AND
CLINCH...ECHOLS...AND ATKINSON COUNTIES. VISIBILITIES WILL BECOME
RESTRICTED TO AROUND 1 MILE OR LESS ALONG HIGHWAY 441 FROM NEAR
HOMERVILLE TO PEARSON AS WELL AS ALONG HIGHWAY 84 SOUTHWEST OF
WAYCROSS. HIGHWAY 94 BETWEEN FARGO AND STATENVILLE AND STATE ROAD 187
SOUTH OF HOMERVILLE...WILL ALSO HAVE SOME REDUCED VISIBILITIES
BETWEEN 2 AND 4 MILES...BUT SOME IMPROVEMENT IS ANTICIPATED AS THE
SMOKE PLUME LIFTS. IN ADDITION...VISIBILITIES BETWEEN 1 AND 3 MILES
WILL OCCUR OVER SOUTHERN PORTIONS OF ATKINSON COUNTY THE REMAINDER OF
THIS AFTERNOON.

PERSONS WHO HAVE RESPIRATORY AILMENTS THAT CAN BE TRIGGERED BY SMOKE
SHOULD CONSIDER STAYING INDOORS TODAY.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR LATER STATEMENTS
AND FORECASTS.

ARS
Special weather statement, Apr 21, 6:02 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
602 PM EDT SAT APR 21 2007

GAZ149-150-162-163-220100-
ATKINSON-CLINCH-ECHOLS-WARE-
602 PM EDT SAT APR 21 2007

...SMOKE FROM THE WARE COUNTY FIRE CONTINUES TO AFFECT PORTIONS OF
SOUTHEAST GEORGIA...

AREAS OF SMOKE ARE EXPECTED BETWEEN THE WARE COUNTY WILDFIRE AND
CLINCH...ECHOLS...AND ATKINSON COUNTIES. VISIBILITIES WILL BECOME
RESTRICTED TO AROUND 1 MILE OR LESS ALONG HIGHWAY 441 FROM NEAR
HOMERVILLE TO PEARSON AS WELL AS ALONG HIGHWAY 84 SOUTHWEST OF
WAYCROSS. HIGHWAY 94 BETWEEN FARGO AND STATENVILLE AND STATE ROAD 187
SOUTH OF HOMERVILLE...WILL ALSO HAVE SOME REDUCED VISIBILITIES
BETWEEN 2 AND 4 MILES...BUT SOME IMPROVEMENT IS ANTICIPATED AS THE
SMOKE PLUME LIFTS. IN ADDITION...VISIBILITIES BETWEEN 1 AND 3 MILES
WILL OCCUR OVER SOUTHERN PORTIONS OF ATKINSON COUNTY THE REMAINDER OF
THIS EVENING.

PERSONS WHO HAVE RESPIRATORY AILMENTS THAT CAN BE TRIGGERED BY SMOKE
SHOULD CONSIDER STAYING INDOORS TODAY.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR LATER STATEMENTS
AND FORECASTS.

ARS/HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 3:42 AM EDTCoastal Flood StatementJAXNassau9 hr
Apr 21, 5:08 AM EDTRed Flag WarningJAXBaker, Bradford, Gilchrist, Suwannee, Union14 hr
Apr 21, 2:28 PM EDTFire Weather WatchJAXBaker, Bradford, Gilchrist, Suwannee, Union29 hr

Nearby

Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.